# SDR SWIA201439488

- Difficulty date: October 7, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 29,871 hours, 24,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACE BATTERY CHARGER ASSY IAW AMM.  OPS CHECK GOOD.  (2014NM060066)
